# SDR SWIA200413042

- Difficulty date: February 27, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 4,557 hours, 3,491 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, CREW ESCAPE HATCH OUTER HANDLE SHAFT IS CORRODED. REPLACED CREW ESCAPE HATCH OUTER HANDLE IAW HARTWELL CORPORATION CMM 52-22-03.  OPS CHECKS GOOD.
